In this study, distribution and probability density functions of any d order statistics of innid continuous random variables are expressed. Then, some results connecting distributions of order statistics of innid random variables to that of order statistics of iid random variables are given.
Digital Object Identifier (DOI)
Ozbey, Fahrettin; Gungor, Mehmet; and Bulut, Yunus
"On Distributions of Order Statistics for Nonidentically Distributed Variables,"
Applied Mathematics & Information Sciences: Vol. 13:
1, Article 2.
Available at: https://digitalcommons.aaru.edu.jo/amis/vol13/iss1/2